CSpace

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Existence of solutions for a Schrodinger system with linear and nonlinear couplings 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2016, 卷号: 57, 期号: 8, 页码: 17
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Controlling temporal solitary waves in the generalized inhomogeneous coupled nonlinear Schrodinger equations with varying source terms 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2015, 卷号: 56, 期号: 5, 页码: 19
Authors:  Yang, Yunqing;  Yan, Zhenya;  Mihalache, Dumitru
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Source generation of the Davey-Stewartson equation 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2008, 卷号: 49, 期号: 1, 页码: 9
Authors:  Hu, Juan;  Wang, Hong-Yan;  Tam, Hon-Wah
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30